Popular related searches

Filters

Author: Edward H. Twizell

Publications

Publication period start: 1998
Number of co-authors: 4

Co-authors

Number of publications with favourite co-authors
W. G. Price
1
Yunfeng Zhang
1
Qi Duan
2

Productive Colleagues

Most productive colleagues in number of publications
W. G. Price
1
Qi Duan
3
Yunfeng Zhang
3

Publications

Zhang, Yunfeng, Duan, Qi, Twizell, Edward H. (2007): Convexity control of a bivariate rational interpolating spline surfaces. In Computers & Graphics, 31 (5) pp. 679-687. https://dx.doi.org/10.1016/j.cag.2007.04.009

Duan, Qi, Djidjeli, K., Price, W. G., Twizell, Edward H. (1998): A rational cubic spline based on function values. In Computers & Graphics, 22 (4) pp. 479-486. https://dx.doi.org/10.1016/S0097-8493(98)00046-6